This pill was great for my skin, after a few months of taking this, my oily prone skin which had been causing spots, had more or less cleared.
I did notice my periods were much lighter and cramps weren’t as bad as well.
In the 1st year, my breasts enlarged by 3 cup sizes, with no weight gain overall. At the time i thought it was a bit random but after looking into the side affects of Yasmin, turns out this can happen.
No real problems with Yasmin overall as I’ve been taking this for around 8 years now however have been told I have developed a cervical ectropion which can be caused my the hormones in the pill so I have decided to come off entirely for now. It’s nothing to worry about but just one of those side effects I’d rather not have.
Impact whilst taking
Loss of sex drive
Side effects whilst taking
High blood pressure
Nausea or vomiting
Impact after using
I gained weight
Increased sex drive
Spots or acne
Experience after taking
The main thing I have noticed since coming off Yasmin is that my skin has gone very oily and I have been getting quite a few spots particularly on my chin and chest. I’m hoping this will clear up after a few more months.
My periods seem to be in a natural cycle of every 3 weeks. I’m bleeding slightly heavier and cramps seem to start a few days before my period.
I’ve also noticed I get headaches more often, particularly around ovulation (ive been using the Clue app to track symptoms)
Had a similar experience?
Leave a short review and help other women find the right method for them